RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 4, Pages 757–770 (Mi tvp1230)  

This article is cited in 3 scientific papers (total in 3 papers)

Several uniform estimates of the rate of convergence in the multidimensional central limit theorem

V. V. Senatov

Moscow

Abstract: In the paper some improvements of the estimates proposed in [6]–[11] are proved.

Full text: PDF file (796 kB)

English version:
Theory of Probability and its Applications, 1981, 25:4, 745–759

Bibliographic databases:

Received: 03.04.1980

Citation: V. V. Senatov, “Several uniform estimates of the rate of convergence in the multidimensional central limit theorem”, Teor. Veroyatnost. i Primenen., 25:4 (1980), 757–770; Theory Probab. Appl., 25:4 (1981), 745–759

Citation in format AMSBIB
\Bibitem{Sen80}
\by V.~V.~Senatov
\paper Several uniform estimates of the rate of convergence in the multidimensional central limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 4
\pages 757--770
\mathnet{http://mi.mathnet.ru/tvp1230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595137}
\zmath{https://zbmath.org/?q=an:0471.60031|0454.60023}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 4
\pages 745--759
\crossref{https://doi.org/10.1137/1125089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MK50200007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1230
  • http://mi.mathnet.ru/eng/tvp/v25/i4/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gordienko E., “Comparing the distributions of sums of independent random vectors”, Kybernetika, 41:4 (2005), 519–529  mathscinet  isi
    2. Gordienko E., Ruiz de Chavez J., “Sums of independent random vectors: Proximity estimating”, Stochastic Models, 22:4 (2006), 607–616  crossref  mathscinet  zmath  isi
    3. Boutsikas M.V., “Asymptotically optimal Berry-Esseen-type bounds for distributions with an absolutely continuous part”, J Statist Plann Inference, 141:3 (2011), 1250–1268  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:167
    Full text:93
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021